Results 1 to 1 of 1
  1. #1
    Couchlockd is offline Banned
    Join Date
    Jul 2016
    Posts
    2,737
    Hello

    My mother is 66 years old has been on estradiol for 28 years since her hysterectomy

    Over the last year she's been going through some serious issues regarding her anti-depressant medication, she's been in the hospital for 250 days out of the year on and off they keep playing all kind of different games with her anti-depressants

    Just recently her last day she's worse for wear than I've ever seen her in my entire life, and it came to my knowledge that they took her completely off of her estradiol cold turkey 2 weeks ago in this specialized depression Hospital

    As a user of AAS, I know this is a recipe for disaster any insight would be great

    The last doctor she talk to you told her to go to a gynecologist and to stop taking her shirt off, she did 2 weeks ago

    To me this sounds crazy so I told her maybe to adjust her dosage from one milligram every day to at least half a milligram every day or every other day

    Why these doctors Overlook such thing is beyond me any insight would be great
    Last edited by Couchlockd; 09-12-2016 at 08:28 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •